# SDR DL72S951857

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163261X
- Condition: Delaminated
- Location: Nr 2 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP DURING HMV SHOP INSP, WAS FOUND TO BE DELAMINATED FROM 0 TO 3 FROM O/B END AND POTTING COMPOUND DETERIOIATED.  REPAIRD PER SRM 57-50-4 .
